| Catalog Number |
142550489 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 apr 2026 has been used as a placeholder.The device has been requested for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
Event occurred regarding a primary plumset, 0.2 micron filter, clave y-site, pe lined tubing, 104 inch where it was reported that a couple of incidents involving a potential leak from the filter on the primary plum set occurred during hazardous drug infusions on (b)(6) (paclitaxel) and 04-21 (polatuzumab).Both events involved peripheral infusions resulting in leakage of hazardous drug with exposure to both the patient and staff requiring medication remake and leading to drug wastage.The leak was associated with the filter, with one instance involving a hole while the other involved a suspected crack.One filter was confirmed cracked whereas the other showed no apparent visible damage.
Additional Manufacturer Narrative
The new devices from same lot number were received for evaluation.As received, no damage or anomalies noted.The inline filters were leak tested per specifications and no leakage was observed.The reported complaint of leakage cannot be replicated or confirmed without the return of the used set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.